# SDR QXEA2012022700181

- Difficulty date: February 20, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SKIN HAS AREAS OF CHAFED PAINT BETWEEN STA YW-42.000 AND YW-157.825.  BLENDED OUT CHAFE IAW RD 8/4-57-1595.  REMAINING THICKNESS .023", CONFIRMED CRACK AND DISBOND FREE REF RD 8/4-57-1595.  BLENDED AREAS FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-1595.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1208.  ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-1208.  COMPLIED WITH TASK CARD RD 8/4-57-1208.
